| Model Number |
E7510-25 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
12/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during atrial septal defect repair on the heart, they noticed that the patient pad sight (right thigh) was burn upon completion of the case.The customer didn't specify the size of burn and how it was treated.The degree of burn was also asked but not answered.They didn't notice anything wrong with the rem pad prior to applying it for the case.